# SDR REXA2012050600437

- Difficulty date: April 18, 2012
- Submitted: May 6, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 9,923 hours, 7,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK NR 7 (OVERWING) CORRODED.  REPAIRED IAW SRM 53-00-49.
